# SDR 2016FA0000391

- Difficulty date: July 13, 2016
- Submitted: August 26, 2016
- Operation: General aviation
- Aircraft: N2496X
- Make and model: Piper PA-28-161
- Aircraft serial: 288516071
- Engine: Lyc O320*
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 6531903
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION AXLE STUB WAS FOUND CRACKED 75 PERCENT OF THE WAY AROUND.  AREA INVOLVED WAS IN THE EAR AREA WHERE THE SCISSORS ATTACH AT THE LOWER END CASTING.  WHERE SCISSORS ATTACH BOTH EARS WERE CRACKED ON THE INSIDE AND EXTENDING ACROSS THE WIDTH OF THE EAR.
